# SDR DXTA2025011301903

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 806 hours, 480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: GM50A3
- Part serial: 0455
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT ENGAGE LOCKS AND FAILS TO SECURLEY CLOSE. THE HANDLE MOVES ABOUT ONE INCH BEFORE STOPPING. WE TRIED CLOSING THE DOOR FROM THE OUTSIDE WITH THE SAME RESULTS. DOOR IS STUCK IN THE OPEN POSITION. 4 PINS SHOW METAL DUST AND GREASE MARKS WHERE THEY ARE IMPROPERLY CONTACTING THE THE LOCKING HOLES. ATTACTHED PICTURES AND VIDEOS. REPEAT WRITE UP. CORRECTIVE ACTION: REPLACED DOOR LIFT MOTOR. OPS CHECK GOOD. IAW CE-700 AMM 52-15-40
